Dimension reduction in survival regressions with censored data via an imputed spline approach
Article first published online: 15 APR 2011
Copyright © 2011 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 53, Issue 3, pages 426–443, May 2011
How to Cite
Lue, H.-H., Chen, C.-H. and Chang, W.-H. (2011), Dimension reduction in survival regressions with censored data via an imputed spline approach. Biom. J., 53: 426–443. doi: 10.1002/bimj.201000168
- Issue published online: 4 MAY 2011
- Article first published online: 15 APR 2011
- Manuscript Accepted: 1 FEB 2011
- Manuscript Revised: 20 JAN 2011
- Manuscript Received: 14 AUG 2010
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!